# SDR CALA2023081802560

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 89,363 hours, 35,546 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2901055200100
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FOUND GREEN SYSTEM LEAKING FROM #1 ENGINE AT THE 12:00 POSITION SUPPLY MANIFOLD AREA. FURTHER INSPECTION REQUIRED DO TO AIRCRAFT MOVE AND GATE SPACE REQUIRED. LEAK FOUND AT E1 GREEN SYS RETURN LINE FOUND ON O/B PYLON ABOVE UPDATE WITH PIC OF LEAKING LINE THE O/B FAN COWL. REMOVED AND REPLACED E1 MIDDLE RETURN PIPE IAW AMM 29-11-49. REF ITEM NUMBER 4 IN AMM DIAGRAM. LEAK CHECK GOOD.
